Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

November 6, 2014Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Nov 6, 2014, 6:50 PM EST for Queen Anne's County, Maryland. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 6, 2014, 6:50 PM EST (23:50 UTC)
Expired
Nov 6, 2014, 7:30 PM EST
In force
40 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 65 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 432 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
432 m²/s²
0-3 km storm-relative helicity
743 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WWUS81 KPHI 062350
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EST THU NOV 6 2014

MDZ012-015-020-070030-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-
650 PM EST THU NOV 6 2014

...A SHOWER WITH SMALL HAIL AND STRONG WIND GUSTS WILL AFFECT 
CENTRAL QUEEN ANNE'S...NORTHWESTERN CAROLINE AND SOUTHWESTERN KENT 
COUNTIES...

AT 643 PM EST...A SHOWER WITH SMALL HAIL AND STRONG WIND GUSTS WAS 
NEAR GIBSON ISLAND...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS SHOWER.

LITTLE OR NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS STORM BUT 
MAY BEGIN AT ANY TIME. DO NOT STAY IN THE OPEN NOR SEEK SHELTER 
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES. 

THIS SHOWER WILL BE NEAR OVERTON...AND OVERTON AROUND 655 PM...
QUEENSTOWN AROUND 700 PM...OLD TOWN...AND OLD TOWN AROUND 705 PM...
CENTERVILLE...AND CENTREVILLE AROUND 710 PM...CARVILLE...CARVILLE AND
STARKEY CORNER AROUND 715 PM.

LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
      3900 7623 3903 7625 3910 7624 3915 7628
      3921 7580 3887 7580 3890 7594 3892 7597
      3894 7611 3899 7634

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 6, 5:52 PM EST, 58 minutes earlier.

Area forecast discussion, Nov 6, 5:52 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 PM EST THU NOV 6 2014

.SYNOPSIS...
LOW PRESSURE OVER LONG ISLAND SOUND IS PULLING A COLD FRONT
SOUTHEAST OFF THE SOUTHERN NEW JERSEY AND DELAWARE COASTS THIS
EVENING. THE LOW WILL CONTINUE TO STRENGTHEN WHILE MOVING UP ACROSS
NOVA SCOTIA FRIDAY. HIGH PRESSURE WILL BUILD IN FOR THE FIRST PART
OF THE WEEKEND...BUT THEN ANOTHER LOW AND FRONT WILL AFFECT THE
AREA SATURDAY NIGHT. MORE HIGH PRESSURE WILL ARRIVE SUNDAY INTO
MONDAY. ANOTHER LOW MAY AFFECT THE REGION DURING THE MIDDLE OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SO FAR NO SVR REPORTS... JUST 3 PEA SIZED HAIL REPORTS INCLUDING 2
IN SOUTHERN CAPE MAY COUNTY (WOODBINE AND DIAS CREEK) BETWEEN
APPROXIMATELY 525 AND 530 PM.

IF THERE WERE ANY WIND DAMAGE REPORTS FROM THE DELMARVA THROUGH FAR
SOUTHERN NJ BETWEEN 330 AND 540 PM...PLEASE REPLAY TO THE NWS.
THANK YOU!

HEAVIEST SHOWERS MOVING OFF THE COAST NOW.

SCATTERED SHOWERS THIS EVENING. PATCHY FOG. THE BETTER CHANCES
FOR RAIN WILL CONTINUE TO BE ACROSS OUR SOUTHERN ZONES TONIGHT
WHERE SOME ELEVATED INSTABILITY EXISTS DUE TO THE PASSING
SHORTWAVE AND PROXIMITY TO THE OFFSHORE LOW PRESSURE. ELSEWHERE,
SCATTERED SHOWERS WILL CONTINUE TO MOVE IN FROM THE WEST WITH THE
APPROACH OF THE SURFACE COLD FRONT, WHICH IS STILL BACK IN WESTERN
PENNSYLVANIA.

CLEARING LATER ON TONIGHT AS NORTHWEST WINDS ADVECT IN DRIER AIR.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A MUCH DRIER DAY IS IN STORE FOR FRIDAY, THOUGH NOT ENTIRELY VOID OF
PRECIPITATION. A SECONDARY SHORTWAVE, EMBEDDED WITHIN THE CYCLONIC
NORTHWEST FLOW ALOFT, MOVES THROUGH DURING THE DAYTIME HOURS. WE
SHOULD SEE PRETTY GOOD MIXING UNDER DECENT LOW-LEVEL CAA. NORTHWEST
WIND GUSTS UPWARDS OF 25 MPH ARE EXPECTED. SCATTERED INSTABILITY
SHOWERS ARE POSSIBLE ACROSS OUR NORTHERN ZONES UNDER THE MID AND
LOW-LEVEL TROUGH PASSAGE. INSTABILITY AND LAPSE RATES LOOK RATHER
BENIGN THOUGH A LOW-TOPPED THUNDERSTORM CAN NOT BE RULED OUT JUST
GIVEN THE AMOUNT OF COLD AIR ALOFT AND MID-LEVEL HEIGHT FALLS
EXPECTED.

TEMPERATURES TOMORROW WERE A BLEND OF THE MET/MAVMOS YIELDING MID TO
LOW-50S. NOT EXPECTING MUCH SUNSHINE, AT LEAST ACROSS OUR NORTHERN
ZONES AS CONVECTIVE TEMPERATURES SHOULD BE REACHED PRETTY EASILY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
FRI NIGHT AND SAT...HIGH PRESSURE WILL BE BUILDING ACROSS THE
REGION. WINDS WILL DIMINISH FRI EVENING AND SKY COVER WILL BECOME
PARTLY CLOUDY OVERNIGHT. IT WILL BE COLD WITH LOWS ACROSS THE NORTH
IN THE MID/UPPER 20S. OVER THE DELMARVA AND METRO PHILADELPHIA...
LOWS WILL RANGE IN THE 30 TO 35 DEGREE RANGE. HIGH TEMPS SAT WILL
REBOUND BACK INTO THE LOW/MID 50S ACROSS THE REGION WITH SOME 40S
ACROSS THE FAR NORTH. MOSTLY SUNNY SKIES EARLY SAT WILL CLOUD OVER
LATE AS THE NEXT SYSTEM BEGINS TO SIGNAL ITS APPROACH.

SAT NIGHT/EARLY SUN...A LOW PRESSURE SYSTEM ACROSS CANADA WILL CAUSE
A COLD FRONT TO CROSS THE AREA SAT NIGHT. CLOUDS AND PCPN ASSOCIATED
WITH THE SYSTEM WILL AFFECT THE AREA. THE HIGHER POPS WILL BE ACROSS
THE NORTH AS THE SYSTEM WILL HAVE LIMITED MOISTURE TO WORK WITH.

SUN THRU TUE...A DRY PERIOD WITH HIGH PRESSURE DOMINATING THE AREA.
THERE COULD BE A FEW SHOWERS ACROSS THE FAR NORTH SUN MORNING BUT
THE POPS ARE ONLY IN THE SLGT CHC RANGE. LATER TUE A FEW RAIN
SHOWERS MAY ARRIVE ACROSS THE NORTH/WEST DURING THE AFTERNOON...BUT
AGAIN ONLY SLGT CHC POPS ARE INDICATED FOR NOW. TEMPERATURES WILL BE
BELOW NORMAL SUN...NEAR NORMAL MON...AND ABOVE NORMAL FOR TUE.
NORMAL HIGH/LOW FOR MON...PHL 57/39...ABE 53/35...ACY 57/37.

TUE NIGHT AND BEYOND...THE LATEST EC AND GFS HAVE LOW PRESSURE
DEEPENING ACROSS THE PLAINS/MS VALLEY MON NIGHT/TUE THEN MOVING
NORTH OF OUR CWA TUE NIGHT INTO WED. THE 12Z EC HAS THE LOW DEEPER
AND MOVING FURTHER NORTH (ACROSS ONTARIO AND QUEBEC) WHILE THE GFS
HAS IT CLOSER TO OUR AREA (PA/NY) BUT IT IS WEAKER. WITH BOTH
MODELS...A COLD FRONT IS SHOWN CROSSING THE AREA WED. EITHER TRACK
WILL BRING THE CHC FOR SHOWERS TO THE AREA DURING THE MID-WEEK...
FOLLOWED BY SOME COLD AIR FOR THE LATER PART OF NEXT WEEK. WE HAVE
GONE ALONG WITH THE WPC POPS AND TEMPS FOR NOW.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THIS EVENING...PREVAILING LIFR/IFR NORTH OF KPHL IN SPOTTY DRIZZLE
AND SCT SHOWERS. MVFR OR VFR CIGS KPHL SOUTH WITH BRIEF MVFR/IFR
CONDS IN SCT SHOWERS THERE. LIGHT WIND MOSTLY NW.

TONIGHT AFTER 02Z...MOSTLY VFR. MVFR COULD REMAIN THROUGH THE EARLY
MORNING HOURS BEFORE IMPROVING TO VFR. WESTERLY WINDS WILL REMAIN
LIGHT THROUGH THE EARLY MORNING BEFORE INCREASING BEHIND COLD FRONT
PASSAGE.

FRIDAY...VFR. SCATTERED SHOWERS POSSIBLE NORTH OF PHL DURING THE
AFTERNOON. STRONGER WEST-NORTHWEST WINDS WITH GUSTS UPWARDS OF 25
KNOTS POSSIBLE.

OUTLOOK.

FRI NIGHT/SAT...VFR. GUSTY WINDS DIMINISH FRI EVENING.
SAT NIGHT...MOSTLY VFR BUT LOWER CONDITIONS POSSIBLE IN SCT SHOWERS
 MOSTLY NORTH.
SUN/MON/TUE...MOSTLY VFR. SCT SHOWERS POSSIBLE LATER TUE NORTHWEST.

&&

.MARINE...
TODAY - TONIGHT...SCA CONDITIONS WILL RAMP UP TONIGHT AND TOMORROW
AS COLD AIR ADVECTION KICKS IN BEHIND A DEPARTING COLD FRONT. SEAS
HAVE ALREADY REACHED 5 FEET ACROSS OUR SOUTHERN WATERS UNDER A
STRENGTHENING SOUTHERLY FLOW. THE TREND IS EXPECTED TO CONTINUE
UPWARDS ON THE SEAS AS THE WINDS WAVER JUST A BIT. THE BEST COLD AIR
PUSH LOOKS TO OCCUR IN TWO PHASES, ONE LATE TONIGHT AND THEN AGAIN
LATER TOMORROW EVENING. IT IS POSSIBLE THAT WE COULD SEE A FEW GALE
GUSTS TOMORROW EVENING INTO FRIDAY NIGHT, BUT CONFIDENCE IS NOT HIGH
ENOUGH FOR A WATCH/WARNING AT THIS TIME.

OUTLOOK...
FRI NIGHT...GUSTY NW WINDS DIMINISH LATE. SCA FLAG THRU 11Z SAT.
SAT...SUB SCA. FAIR WEATHER.
SAT NIGHT/EARLY SUN...LOW END SCA CONDITIONS POSSIBLE.
SUN THRU TUE...SUB-SCA CONDITIONS. FAIR WEATHER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 6 AM FRIDAY TO 6 AM EST SATURDAY FOR
     ANZ430-431.

&&

SYNOPSIS...O'HARA/DRAG 551
NEAR TERM...HEAVENER/DRAG 551
SHORT TERM...HEAVENER
LONG TERM...O'HARA
AVIATION...HEAVENER/O'HARA 551
MARINE...HEAVENER/O'HARA
Hazardous weather outlook, Nov 6, 3:44 PM EST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EST THU NOV 6 2014

NJZ001-007>010-012>015-018>020-026-027-PAZ054-055-060>062-070-071-
101>106-072045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
344 PM EST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>025-072045-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
344 PM EST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-072045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EST THU NOV 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE GUSTY WINDS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW GALE FORCE GUSTS ARE POSSIBLE LATER FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 6, 5:37 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EST THU NOV 6 2014

NJZ022-024-025-062330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
537 PM EST THU NOV 6 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHERN ATLANTIC COUNTIES...

AT 536 PM EST...A STRONG THUNDERSTORM WAS NEAR LONGPORT...MOVING EAST
AT 50 MPH.

ALONG WITH HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ATLANTIC CITY AROUND 545 PM AND BRIGANTINE
AROUND 550 PM.

LAT...LON 3943 7432 3942 7435 3940 7435 3938 7438
      3938 7440 3936 7440 3930 7453 3927 7456
      3924 7462 3939 7468 3949 7430 3948 7429

ROBERTSON
Special weather statement, Nov 6, 5:38 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EST THU NOV 6 2014

NJZ022-024-025-062300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
538 PM EST THU NOV 6 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CAPE MAY AND
SOUTHERN ATLANTIC COUNTIES...

AT 536 PM EST...A STRONG THUNDERSTORM WAS NEAR LONGPORT...MOVING EAST
AT 50 MPH.

ALONG WITH HEAVY RAINFALL...WIND GUSTS TO 40 MPH AND SMALL HAIL ARE
POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR ATLANTIC CITY AROUND 545 PM AND BRIGANTINE
AROUND 550 PM.

LAT...LON 3943 7432 3942 7435 3940 7435 3938 7438
      3938 7440 3936 7440 3930 7453 3927 7456
      3924 7462 3939 7468 3949 7430 3948 7429

ROBERTSON
Local storm report, Nov 6, 5:55 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EST THU NOV 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     MARINE TSTM WIND CAPE MAY                38.94N  74.90W
11/06/2014  M41 MPH          CAPE MAY           NJ   WEATHER FLOW

0525 PM     HAIL             WOODBINE                39.23N  74.81W
11/06/2014  E0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

0540 PM     MARINE TSTM WIND OCEAN CITY              39.27N  74.60W
11/06/2014  M39 MPH          CAPE MAY           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1400782 PHI1400783 PHI1400784

ROBERTSON
Special weather statement, Nov 6, 6:01 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EST THU NOV 6 2014

NJZ021>025-062300-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
601 PM EST THU NOV 6 2014

...SPECIAL WEATHER STATEMENT CANCELLED..

THE STORMS THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAVE MOVED
OUT OF THE AREA.

LAT...LON 3935 7441 3923 7462 3899 7478 3893 7487
      3893 7497 3916 7490 3918 7502 3921 7504
      3920 7511 3917 7514 3923 7518 3951 7499
      3972 7472 3968 7467 3962 7465 3955 7446
      3956 7442 3949 7439 3950 7431 3948 7429

ROBERTSON
Special weather statement, Nov 6, 6:06 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 PM EST THU NOV 6 2014

NJZ022-024-025-062310-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
606 PM EST THU NOV 6 2014

...SPECIAL WEATHER STATEMENT CANCELLED..

THE STORMS THAT PROMPTED THE SPECIAL WEATHER STATEMENT HAVE MOVED
OUT OF THE AREA.

LAT...LON 3943 7432 3942 7435 3940 7435 3938 7438
      3938 7440 3936 7440 3930 7453 3927 7456
      3924 7462 3939 7468 3949 7430 3948 7429

ROBERTSON
Special weather statement, Nov 6, 6:50 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EST THU NOV 6 2014

MDZ012-015-020-070030-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-
650 PM EST THU NOV 6 2014

...A SHOWER WITH SMALL HAIL AND STRONG WIND GUSTS WILL AFFECT
CENTRAL QUEEN ANNE'S...NORTHWESTERN CAROLINE AND SOUTHWESTERN KENT
COUNTIES...

AT 643 PM EST...A SHOWER WITH SMALL HAIL AND STRONG WIND GUSTS WAS
NEAR GIBSON ISLAND...MOVING EAST AT 35 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS SHOWER.

LITTLE OR NO LIGHTNING IS CURRENTLY OCCURRING WITH THIS STORM BUT
MAY BEGIN AT ANY TIME. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS SHOWER WILL BE NEAR OVERTON...AND OVERTON AROUND 655 PM...
QUEENSTOWN AROUND 700 PM...OLD TOWN...AND OLD TOWN AROUND 705 PM...
CENTERVILLE...AND CENTREVILLE AROUND 710 PM...CARVILLE...CARVILLE AND
STARKEY CORNER AROUND 715 PM.

LAT...LON 3905 7631 3899 7627 3898 7621 3900 7618
      3900 7623 3903 7625 3910 7624 3915 7628
      3921 7580 3887 7580 3890 7594 3892 7597
      3894 7611 3899 7634

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 4:03 PM ESTSpecial Weather StatementPHICumberland57 min
Nov 6, 4:46 PM ESTSpecial Weather StatementPHIAtlantic, Cape May89 min
Nov 6, 4:50 PM ESTSpecial Marine WarningPHI25 min
Nov 6, 4:53 PM ESTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland37 min
Nov 6, 5:11 PM ESTSpecial Marine WarningPHI64 min
Nov 6, 5:37 PM ESTSpecial Weather StatementPHIAtlantic53 min
Nov 6, 5:38 PM ESTSpecial Weather StatementPHIAtlantic22 min
Nov 6, 6:01 PM ESTSpecial Weather StatementPHIAtlantic, Cape May
Nov 6, 6:06 PM ESTSpecial Weather StatementPHIAtlantic4 min
Nov 6, 6:12 PM ESTSpecial Marine WarningPHI63 min
Nov 6, 3:07 PM ESTSpecial Weather StatementPHIQueen Anne's, Talbot53 min
Nov 6, 3:34 PM ESTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot41 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.